# SDR CALA2024082100472

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N29971
- Make and model: Boeing 787-9
- Aircraft serial: 60147
- Aircraft time: 31,720 hours, 2,990 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEPLANING STRONG ELECTRICAL SMELL IN ALL CABINS LOCKED. SEND COMPLETED QUESTIONNAIRE TO TOMC AND ACCOMPLISH FIM B787-A-21-20-F5-72A-421A-A AS REQUIRED. TOMC BILSKI UNLOCKED TO FLAG SDR FLAGGED. CAPTAIN REPORTED MOMENTARY ELECTRICAL SMELL DURING TAXI IN TO GA TE & START OF DEPLANING AROUND SEAT 4D, NIL SMOKE. CARRIED OUT I NSPECTION IAW AMM 05-99 & FIM DMC-B787-A-21-20-F5-72A-421A-A.IN SPECTED SEAT, IFE & CABIN LIGHTING COMPONENTS AROUND SEAT 4D & R EMAINDER OF CABINS, CARRIED OUT INSPECTION & OPS OF PACKS, PACK INLETS CHKD SATIS. RECIRC FANS, GALLEY EQUIPMENT, DIMMABLE WINDOWS OPS NML NIL EVIDENCE OF ELECTRICAL SMELL OR SMOKE.
